Alert archive / Texas / Wind Advisories in 2024

Wind Advisory 9, NWS Shreveport, LA

July 8, 20244 states

NWS Shreveport, LA issued this wind advisory at Jul 8, 2024, 3:21 AM CDT for 4 states. It took effect at Jul 8, 2024, 7:00 AM CDT. It was in force for 15 hr.

The area

The counties it named.

The facts

Issued
Jul 8, 2024, 3:21 AM CDT (08:21 UTC)
In effect from
Jul 8, 2024, 7:00 AM CDT
Expired
Jul 8, 2024, 9:49 PM CDT
In force
15 hr
Issued by
NWS Shreveport, LA
All 43 counties

Columbia County, AR, Hempstead County, AR, Howard County, AR, Lafayette County, AR, Little River County, AR, Miller County, AR, Nevada County, AR, Sevier County, AR, Union County, AR, Bienville Parish, LA, Bossier Parish, LA, Caddo Parish, LA, Claiborne Parish, LA, De Soto Parish, LA, Jackson Parish, LA, Lincoln Parish, LA, Natchitoches Parish, LA, Red River Parish, LA, Sabine Parish, LA, Union Parish, LA, Webster Parish, LA, McCurtain County, OK, Angelina County, TX, Bowie County, TX, Camp County, TX, Cass County, TX, Cherokee County, TX, Franklin County, TX, Gregg County, TX, Harrison County, TX, Marion County, TX, Morris County, TX, Nacogdoches County, TX, Panola County, TX, Red River County, TX, Rusk County, TX, Sabine County, TX, San Augustine County, TX, Shelby County, TX, Smith County, TX, Titus County, TX, Upshur County, TX, Wood County, TX

The radar

The Shreveport radar (KSHV), 35 km from the middle of the area, began a volume at 08:23 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Shreveport, LA (KSHV), launched 00:00Z, 8.4 hours before the alert went out and 38 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Shreveport, LA at 00:00Z on 2024-07-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1582 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Shreveport, LA at 00:00Z on 2024-07-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 51 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1582 J/kg
Mixed-layer CIN
-7 J/kg
Mixed-layer LCL
980 m above ground
0-6 km bulk shear
34 kt
0-1 km storm-relative helicity
51 m²/s²
0-3 km storm-relative helicity
26 m²/s²
Significant tornado parameter
0.2
Supercell composite
2.6

Open this sounding in Storm Lab

The text

As transmitted.

391 
WWUS74 KSHV 080821
NPWSHV

URGENT - WEATHER MESSAGE
National Weather Service Shreveport LA
321 AM CDT Mon Jul 8 2024

ARZ050-051-059>061-070>073-LAZ001>006-010>013-017-018-OKZ077-TXZ096-
097-108>112-124>126-136>138-149>153-165>167-081630-
/O.NEW.KSHV.WI.Y.0009.240708T1200Z-240709T0600Z/
Sevier-Howard-Little River-Hempstead-Nevada-Miller-Lafayette-
Columbia-Union-Caddo-Bossier-Webster-Claiborne-Lincoln-Union-De
Soto-Red River-Bienville-Jackson-Sabine-Natchitoches-McCurtain-
Red River-Bowie-Franklin-Titus-Camp-Morris-Cass-Wood-Upshur-
Marion-Smith-Gregg-Harrison-Cherokee-Rusk-Panola-Nacogdoches-
Shelby-Angelina-San Augustine-Sabine-
Including the cities of Magnolia, Stamps, Minden, Carthage, El
Dorado, Idabel, Longview, Texarkana, Queen City, Jefferson,
Mansfield, Many, Center, Broken Bow, Winnsboro, Tyler, Naples,
Rusk, Jacksonville, Ashdown, Ruston, Hope, Martin, Mount
Pleasant, Omaha, Springhill, Zwolle, Coushatta, Lufkin, Pleasant
Hill, Farmerville, Bossier City, Lone Star, Ringgold, Pittsburg,
Linden, De Queen, Stonewall, Natchitoches, Marshall, Nacogdoches,
Quitman, Shreveport, Nashville, Logansport, Hemphill, Gilmer,
Jonesboro, Pineland, Mount Vernon, Big Sandy, Clarksville,
Henderson, Gibsland, Atlanta, Lewisville, Homer, Mineral Springs,
Daingerfield, Arcadia, Hughes Springs, Bradley, Hawkins, Bernice,
Prescott, San Augustine, Haynesville, Bogata, Dierks, and Mineola
321 AM CDT Mon Jul 8 2024

...WIND ADVISORY IN EFFECT FROM 7 AM THIS MORNING TO 1 AM CDT 
TUESDAY...

* WHAT...East winds 20 to 30 mph with higher gusts expected. Most of 
  the higher winds will occur across Deep East Texas as the remnants 
  of tropical cyclone Beryl weaken.

* WHERE...Portions of south central and southwest Arkansas, north 
  central and northwest Louisiana, southeast Oklahoma, and east and 
  northeast Texas.

* WHEN...From 7 AM this morning to 1 AM CDT Tuesday.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

&&

$$

05
1 follow-up statement
530 
WWUS74 KSHV 090249
NPWSHV

URGENT - WEATHER MESSAGE
National Weather Service Shreveport LA
949 PM CDT Mon Jul 8 2024

ARZ050-051-059>061-070>073-LAZ001>006-010>013-017-018-OKZ077-TXZ096-
097-108>112-124>126-136>138-149>153-165>167-090400-
/O.CAN.KSHV.WI.Y.0009.000000T0000Z-240709T0600Z/
Sevier-Howard-Little River-Hempstead-Nevada-Miller-Lafayette-
Columbia-Union-Caddo-Bossier-Webster-Claiborne-Lincoln-Union-De
Soto-Red River-Bienville-Jackson-Sabine-Natchitoches-McCurtain-
Red River-Bowie-Franklin-Titus-Camp-Morris-Cass-Wood-Upshur-
Marion-Smith-Gregg-Harrison-Cherokee-Rusk-Panola-Nacogdoches-
Shelby-Angelina-San Augustine-Sabine-
Including the cities of Ringgold, Jonesboro, Many, Haynesville,
Arcadia, Rusk, Hawkins, Henderson, Martin, Ruston, Pleasant Hill,
Hughes Springs, Bogata, Bradley, Natchitoches, Daingerfield,
Idabel, Winnsboro, Naples, Springhill, Magnolia, Broken Bow,
Mount Pleasant, Omaha, Minden, San Augustine, Quitman, Nashville,
Logansport, Texarkana, Big Sandy, Hemphill, Gibsland, Linden,
Queen City, Lufkin, Stamps, Bossier City, Gilmer, Ashdown,
Nacogdoches, Jacksonville, Zwolle, Bernice, El Dorado, Hope,
Coushatta, Marshall, Center, Prescott, Pineland, Shreveport,
Atlanta, Dierks, Lewisville, Carthage, Jefferson, Lone Star,
Homer, Farmerville, Pittsburg, Longview, De Queen, Stonewall,
Tyler, Mansfield, Mineola, Clarksville, Mount Vernon, and Mineral
Springs
949 PM CDT Mon Jul 8 2024

...WIND ADVISORY IS CANCELLED...

$$

19

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Shreveport, LA wrote its last area forecast discussion before this wind advisory went out at Jul 8, 1:21 AM CDT, 2 hours earlier.

Area forecast discussion, Jul 8, 1:21 AM CDT, 2 hours before
Area Forecast Discussion
National Weather Service Shreveport LA
121 AM CDT Mon Jul 8 2024

...New AVIATION...

.UPDATE...
Issued at 1000 PM CDT Sun Jul 7 2024

Tropical Storm Beryl remains the focus of the short-term forecast
period as it continues to slowly intensify just off the middle TX
coast, likely reaching minimal hurricane status by early Monday
morning just prior to landfall. The potential for tropical storm
force winds remains a possibility across parts of Deep East Texas
so cannot completely rule out tropical storm warning headlines in
these areas with future forecast updates. Otherwise, wind advisory
headlines will suffice if it appears that wind speeds will remain
below tropical storm strength this far north on Monday into Monday
night.

The Flood Watch was maintained as is with no changes in time or
area. The other big concern going forward will be the increasing
tornado threat as Beryl shifts farther inland on Monday, and the
Day 2 Slight Risk from SPC outlines much of the region through
Monday night to account for this severe weather potential.

For the remainder of tonight, only minimal changes were needed to
overnight low temperatures as some rain-cooled areas were already
at or approaching previously forecasted low temperatures. In terms
of convection, it has largely diminished late this evening but new
development will be possible overnight so have left PoPs intact.
No other changes are needed at this time. All updated text
products have been issued.

/19/

&&

.SHORT TERM...
(This evening through Monday Night)
Issued at 256 PM CDT Sun Jul 7 2024

Flood Watch 5849:

The latest QPF guidance supports the issuance of a Flood Watch for
our Oklahoma and Texas counties, together with adjacent portions of
extreme southwest Arkansas and northwest Louisiana. Based on the
current timing projections, this Watch will be in effect from 12Z
Monday through 20Z Tuesday.

Overview/Near-term:

As of the 19Z hour Sunday multiple areas of precipitation are
impacting or about to impact the ArkLaTex. A remnant band of light
precip from the morning drifts north from Louisiana into arkansas,
while a more robust band has taken shape, tracking north across the
I-20 corridor of east Texas. Meanwhile, the decaying remnants of this
morning's storms in central Oklahoma may bring some showers to
McCurtain county shortly. Finally, a band of more widespread heavy
rainfall is moving north into deep east Texas, with a possibility of
producing damaging wind gusts in excess of 60 mph as it also tracks
north west towards I-20. Impacts from these rounds of precip will
continue through the evening, tapering off at intermittent intervals
overnight, becoming more widespread into tomorrow morning as the
outer bands of Beryl begin to more persistently impact the ArkLaTex.

Hazards:

Monday will see simultaneous and overlapping hazards presented to
much of the region, in the form of severe weather and flash
flooding. The training rain bands will be capable of producing
torrential rainfall for hours at a time for locations across deep
east and east Texas. Meanwhile, a large north-south swath of the
ArkLaTex, approximately centered on the I-49 corridor has been
outlooked in a Slight Risk for severe weather. As Beryl approaches,
bands within the front right quadrant (i.e. on the southeastern side
of the cyclone) will be potentially capable of producing brief
spinup tornadoes. Additionally, damaging severe winds may also pose
a threat.

Timing:

The latest guidance distributed by the NHC tracks the center of
Beryl into the ArkLaTex from the southwest during the day Monday,
approaching the Three State Point near daybreak Tuesday and exiting
the area to the northeast during the day Tuesday. Keep in mind, this
is meant to provide a general idea of the storm's movement, not a
precise timetable. Based on this guidance, areawide rainfall chances
will continue solidly through the end of the short term forecast
period (12Z Tuesday).

Temperatures:

Tonight's lows will drop into the low to middle 70s for most sites,
climbing only into the middle to upper 80s during the day tomorrow
across east Texas, with a few lower 90s in central to eastern
Louisiana. Aided by the rain cooling effects and wind shift
introduced by Beryl, lows on Tuesday morning may manage to drop into
the upper 60s northwest to middle 70s southeast.

/26/

&&

.LONG TERM...
(Tuesday through next Saturday)
Issued at 256 PM CDT Sun Jul 7 2024

By daybreak Tuesday, the center of Beryl, to the extent the storm
remains organized, should be roughly centered over the Three State
Point of the ArkLaTex, advancing with relative speed north and east
into Arkansas through the course of the day, as it looks to get
picked up by the upper level troughing digging south over the
Ozarks, which will help speed its departure. Guidance continues to
carry areawide rainfall chances through 00Z Wednesday, but depending
on the speed Beryl achieves, this activity and the needs for its
associated Flood watch may come to an end somewhat sooner.

After Beryl's rainfall concludes, the ArkLaTex looks to remain
relatively dry- here meaning no additional rainfall- overnight
Tuesday into Wednesday, with the only PoPs Wednesday looking to be
some scattered thunderstorms south of US-84. This will mark the
beginning of a somewhat unsettled but rather more typical pattern of
July in the ArkLaTex, with afternoon convection across our southern
third, usually of the sea breeze variety, between 18Z and 00Z,
coming to an end through the evening, with conditions remaining
quiet overnight and through the following morning, a regime which
looks to still be in play through the end of the long term forecast
period next weekend.

Temperatures on Tuesday will still be mitigated by Beryl's
rainfall, ranging from the lower 80s north to upper 80s south, with
the following days exhibiting a rapid return to seasonable and above
average temperatures, with areawide highs in the low to mid 90s by
the end of the week, and possible further warming into next weekend.
Lows will trend accordingly, climbing from the 60s and lower 70s
Wednesday back into the mid to upper 70s by the end of the week.

/26/

&&

.AVIATION...
(06Z TAFS)
Issued at 1233 AM CDT Mon Jul 8 2024

For the 08/06Z TAF update, Hurricane Beryl's inland approach into
the airspace will produce multiple impacts to vis/cigs through
the period. That starts with VCSH/VCTS by 08/15Z, then MVFR/IFR
vis/cigs degradations arriving by 08/21Z through the end of the
period. WS groups will begin by 09/00Z as the core circulation of
Beryl crosses over western terminals, also through the end of the
period. /16/

&&

.PRELIMINARY POINT TEMPS/POPS...
SHV  87  74  88  72 /  80  80  40  10
MLU  92  75  90  70 /  50  60  50  10
DEQ  84  67  82  64 /  80  80  60  10
TXK  87  70  85  68 /  80  80  50  10
ELD  89  70  83  66 /  60  70  60  10
TYR  83  70  88  71 /  90  70  30  10
GGG  83  70  87  69 /  90  80  30  10
LFK  82  71  89  71 /  90  60  30  10

&&

.SHV WATCHES/WARNINGS/ADVISORIES...
AR...Flood Watch from 7 AM CDT this morning through Tuesday afternoon
     for ARZ050-051-059-060-070-071.

LA...Flood Watch from 7 AM CDT this morning through Tuesday afternoon
     for LAZ001-002-010.

OK...Flood Watch from 7 AM CDT this morning through Tuesday afternoon
     for OKZ077.

TX...Flood Watch from 7 AM CDT this morning through Tuesday afternoon
     for TXZ096-097-108>112-124>126-136>138-149>153-165>167.

&&

SHORT TERM...19
LONG TERM....26
AVIATION...16
Hazardous weather outlook, Jul 7, 3:18 PM CDT, 12 hours 3 minutes before
Hazardous Weather Outlook
National Weather Service Shreveport LA
318 PM CDT Sun Jul 7 2024

ARZ050-051-059-060-070-071-LAZ001-002-010-OKZ077-TXZ096-097-108>112-
124>126-136>138-149>153-165>167-082030-
Sevier-Howard-Little River-Hempstead-Miller-Lafayette-Caddo-Bossier-
De Soto-McCurtain-Red River-Bowie-Franklin-Titus-Camp-Morris-Cass-
Wood-Upshur-Marion-Smith-Gregg-Harrison-Cherokee-Rusk-Panola-
Nacogdoches-Shelby-Angelina-San Augustine-Sabine-
318 PM CDT Sun Jul 7 2024

...FLOOD WATCH IN EFFECT FROM MONDAY MORNING THROUGH TUESDAY
AFTERNOON...

This Hazardous Weather Outlook is for southwest Arkansas, northwest
Louisiana, southeast Oklahoma, east Texas and northeast Texas.

.DAY ONE...This afternoon and tonight.

Scattered showers and thunderstorms will be possible today, mainly
across north Louisiana and deep east Texas. Locally heavy rainfall
and gusty winds may be possible with some storms.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flood Watch.

Widespread rain with embedded thunderstorms expected on Monday as
tropical cyclone Beryl moves across east and northeast Texas. As
Tropical Storm Beryl moves northeast across the region through
Tuesday, rainfall accumulations of 2 to 6 inches are anticipated in
the Watch area, with locally higher amounts possible, particularly
across portions of east Texas and southeast Oklahoma. However, a
larger severe weather threat is expected across much of the region
with isolated tornadoes being the main threat from Monday into Monday
night.

As Beryl exits the region, conditions will improve from Tuesday
onward with a chance for scattered afternoon showers and
thunderstorms each day.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

ARZ061-072-073-LAZ003>006-011>014-017>022-082030-
Nevada-Columbia-Union-Webster-Claiborne-Lincoln-Red River-Bienville-
Jackson-Ouachita-Sabine-Natchitoches-Winn-Grant-Caldwell-La Salle-
318 PM CDT Sun Jul 7 2024

This Hazardous Weather Outlook is for south central Arkansas,
southwest Arkansas, north central Louisiana and northwest Louisiana.

.DAY ONE...This afternoon and tonight.

Scattered showers and thunderstorms will be possible today, mainly
across north Louisiana and deep east Texas. Locally heavy rainfall
and gusty winds may be possible with some storms.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Widespread rain with embedded thunderstorms expected on Monday as
tropical cyclone Beryl moves across east and northeast Texas.
Rainfall totals of up to 6 inches will be possible near the center
of the storm. However, a larger severe weather threat is expected
across much of the region with isolated tornadoes being the main
threat from Monday into Monday night.

As Beryl exits the region, conditions will improve from Tuesday
onward with a chance for scattered afternoon showers and
thunderstorms each day.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

The office that day

Everything else NWS Shreveport, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 8, 3:52 PM CDTTornado Warning Tornado observedConsiderable damage threatSHVLafayette, Miller38 min
Jul 8, 4:21 PM CDTTornado WarningSHVColumbia39 min
Jul 8, 4:23 PM CDTTornado Warning Tornado observedConsiderable damage threatSHVMiller52 min
Jul 8, 4:50 PM CDTTornado Warning Tornado observedConsiderable damage threatSHVColumbia, Lafayette40 min
Jul 8, 5:06 PM CDTTornado WarningSHVMiller39 min
Jul 8, 5:14 PM CDTTornado WarningSHVLittle River, Miller46 min
Jul 8, 5:29 PM CDTTornado WarningSHVColumbia, Hempstead, Lafayette, Nevada46 min
Jul 8, 5:57 PM CDTTornado WarningSHVLafayette, Miller36 min
Jul 8, 6:15 PM CDTTornado WarningSHVColumbia, Lafayette45 min
Jul 8, 6:54 PM CDTTornado WarningSHVUnion36 min
Jul 8, 6:58 PM CDTTornado WarningSHVColumbia, Lafayette, Nevada19 min
Jul 7, 9:12 PM CDTRiver Flood WarningSHVGregg72 hr
Jul 7, 9:13 PM CDTRiver Flood WarningSHVSmith, Wood21 days
Jul 7, 9:13 PM CDTRiver Flood WarningSHVGregg, Smith, Upshur, Wood21 days
Jul 7, 9:14 PM CDTRiver Flood WarningSHVCherokee, Nacogdoches, Rusk, Smith62 hr
Jul 7, 9:14 PM CDTRiver Flood WarningSHVAnderson, Cherokee, Houston, Trinity4 days
Jul 7, 9:14 PM CDTRiver Flood WarningSHVAnderson, Cherokee, Houston5 days
Jul 7, 9:14 PM CDTRiver Flood WarningSHVAngelina, Houston, Polk, Trinity, Tyler21 days
Jul 8, 9:31 AM CDTRiver Flood WarningSHVAngelina, Cherokee, Nacogdoches25 hr
Jul 8, 9:35 AM CDTRiver Flood WarningSHVAngelina, Cherokee, Nacogdoches25 days
Jul 8, 9:39 AM CDTRiver Flood WarningSHVNacogdoches, Rusk25 hr
Jul 8, 9:42 AM CDTRiver Flood WarningSHVNacogdoches, Rusk, San Augustine, Shelby3 days
Jul 8, 9:51 AM CDTRiver Flood WarningSHVFranklin, Morris, Titus25 hr
Jul 8, 10:11 AM CDTRiver Flood WarningSHVCass, Marion49 hr
Jul 8, 10:13 AM CDTRiver Flood WarningSHVGregg, Harrison, Marion, Upshur25 hr
Jul 8, 10:28 AM CDTRiver Flood WarningSHVUpshur, Wood10 hr
Jul 8, 10:33 AM CDTRiver Flood WarningSHVGregg, Rusk21 days
Jul 8, 10:36 AM CDTRiver Flood WarningSHVGregg, Harrison, Panola, Rusk4 days
Jul 8, 11:00 AM CDTSevere Thunderstorm WarningSHVAngelina, Nacogdoches, San Augustine45 min
Jul 8, 11:49 AM CDTSpecial Weather StatementSHVSan Augustine56 min
Jul 8, 12:19 PM CDTTornado WarningSHVSabine, Shelby56 min
Jul 8, 12:38 PM CDTTornado WarningSHVSabine, San Augustine, Shelby52 min
Jul 8, 12:56 PM CDTTornado Warning Tornado observedSHVCherokee, Nacogdoches, Rusk19 min
Jul 8, 1:04 PM CDTTornado WarningSHVCherokee, Panola, Rusk, Smith41 min
Jul 8, 1:09 PM CDTTornado WarningSHVPanola, Shelby36 min
Jul 8, 1:15 PM CDTTornado WarningSHVPanola, Rusk, Shelby45 min
Jul 8, 1:28 PM CDTTornado WarningSHVPanola, San Augustine, Shelby10 min
Jul 8, 1:42 PM CDTTornado WarningSHVHarrison, Panola48 min
Jul 8, 1:45 PM CDTTornado WarningSHVPanola45 min
Jul 8, 2:02 PM CDTFlash Flood WarningSHVPanola, Rusk, Shelby3 hr
Jul 8, 2:03 PM CDTFlash Flood WarningSHVCherokee, Nacogdoches, Rusk, Shelby, Smith3 hr
Jul 8, 2:04 PM CDTTornado WarningSHVGregg, Harrison, Rusk, Smith, Upshur41 min
Jul 8, 2:10 PM CDTFlash Flood WarningSHVAngelina, Nacogdoches, Sabine, San Augustine, Shelby3 hr
Jul 8, 2:18 PM CDTTornado WarningSHVGregg, Harrison, Panola, Rusk42 min
Jul 8, 2:21 PM CDTTornado Warning Tornado observedConsiderable damage threatSHVHarrison, Panola39 min
Jul 8, 2:53 PM CDTTornado WarningSHVCamp, Gregg, Harrison, Upshur52 min
Jul 8, 2:55 PM CDTTornado WarningSHVNacogdoches, Panola, Rusk17 min
Jul 8, 2:56 PM CDTTornado Warning Tornado observedSHVCass, Harrison, Marion49 min
Jul 8, 3:06 PM CDTFlash Flood WarningSHVSabine, San Augustine, Shelby3 hr
Jul 8, 3:08 PM CDTTornado WarningSHVSabine, San Augustine, Shelby52 min
Jul 8, 3:09 PM CDTFlash Flood WarningSHVGregg, Harrison, Panola, Rusk, Smith, Upshur5 hr
Jul 8, 3:14 PM CDTFlash Flood WarningSHVHarrison, Marion, Panola, Shelby3 hr
Jul 8, 3:28 PM CDTTornado WarningSHVGregg, Panola, Rusk47 min
Jul 8, 3:34 PM CDTTornado Warning Tornado observedSHVPanola, Shelby41 min
Jul 8, 3:36 PM CDTTornado Warning Tornado observedSHVShelby39 min
Jul 8, 3:42 PM CDTTornado WarningSHVCass, Marion, Morris48 min
Jul 8, 4:11 PM CDTTornado WarningSHVGregg, Rusk, Smith, Upshur, Wood25 min
Jul 8, 4:16 PM CDTTornado Warning Tornado observedSHVBowie, Cass, Morris, Titus30 min
Jul 8, 4:57 PM CDTFlash Flood WarningSHVSabine, Shelby3 hr
Jul 8, 5:00 PM CDTFlash Flood Warning Considerable damage threatSHVCherokee, Nacogdoches, Panola, Rusk, Shelby, Smith3 hr
Jul 7, 7:22 PM CDTSpecial Weather StatementSHVUnion38 min
Jul 7, 7:29 PM CDTSevere Thunderstorm WarningSHVOuachita, Union26 min
Jul 7, 8:00 PM CDTSpecial Weather StatementSHVOuachita45 min
Jul 7, 8:26 PM CDTSpecial Weather StatementSHVUnion34 min
Jul 8, 1:02 PM CDTTornado WarningSHVDe Soto, Natchitoches, Red River, Sabine28 min
Jul 8, 1:13 PM CDTTornado WarningSHVDe Soto, Sabine47 min
Jul 8, 1:26 PM CDTTornado WarningSHVDe Soto, Natchitoches, Red River, Sabine64 min
Jul 8, 1:52 PM CDTTornado WarningSHVNatchitoches53 min
Jul 8, 2:05 PM CDTTornado WarningSHVGrant, Natchitoches, Winn40 min
Jul 8, 2:11 PM CDTTornado WarningSHVBienville, Bossier, Caddo, Red River49 min
Jul 8, 2:26 PM CDTTornado WarningSHVCaddo, De Soto, Red River16 min
Jul 8, 2:35 PM CDTTornado WarningSHVNatchitoches, Red River25 min
Jul 8, 2:44 PM CDTTornado Warning Tornado observedConsiderable damage threatSHVBossier46 min
Jul 8, 2:47 PM CDTTornado WarningSHVBienville, Natchitoches, Winn28 min
Jul 8, 2:55 PM CDTTornado WarningSHVBossier, Caddo, De Soto35 min
Jul 8, 2:58 PM CDTTornado WarningSHVBienville, Bossier, Natchitoches, Red River47 min
Jul 8, 3:08 PM CDTTornado WarningSHVBienville, Natchitoches, Winn52 min
Jul 8, 3:11 PM CDTTornado Warning Considerable damage threatSHVBossier, Caddo49 min
Jul 8, 3:44 PM CDTTornado WarningSHVBienville, Bossier, Red River, Webster46 min
Jul 8, 3:46 PM CDTTornado WarningSHVBienville, Claiborne, Webster44 min

Nearby

Wind Advisories in Texas, 2024Wind Advisories in Louisiana, 2024Wind Advisories in Arkansas, 2024Every wind advisory in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.